# SDR 99ZZZX4162

- Difficulty date: September 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4148P
- Make and model: Piper PA-28-181
- Aircraft serial: 2843177
- System (JASC): 2434 · DC Generator-Alternator
- Part: Bearing
- Part number: 85532003
- Condition: Frozen
- Location: Pulley
- Part time: 485 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, THE ALTERNATOR BELT IDLER PULLEY BEARING WAS FOUND FROZEN.
